# SDR HALA2019110200465

- Difficulty date: November 2, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N220HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8872
- Aircraft time: 1,457 hours, 292 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 65025113
- Part serial: M9164
- Condition: Low Pressure
- Location: Cabin
- Part time: 1,467 hours, 293 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUP - LIFE RAFT RESERVOIR PRESSURE AT 2650 PSI, FERRY FLIGHT REQUIRED. // REMOVED AND REPLACED LIFE RAFT PER AMM 25-66-41. SECURITY CHECK GOOD
